Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Boccellari - F. Tomarelli

About well-posedness of optimal segmentation for Blake & Zisserman functional

created by tomarelli on 11 Oct 2009

[BibTeX]

Published Paper

Inserted: 11 oct 2009

Journal: Rendiconti Istituto Lombardo Accademia di Scienze e Lettere- Classe Scienze Matematiche e Naturali
Volume: 142
Pages: 1-25
Year: 2008

Abstract:

We focus well-posedness in the minimization of a second order free discontinuity problem. Several extremality con- ditions are proven. Various examples of multiplicity for minimiz- ers are shown.

Keywords: free discontinuity, Euler equations


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1